# SDR SWAA042246

- Difficulty date: August 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 41,532 hours, 37,042 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603192
- Part serial: PA414
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING NR 4 L/E SLAT WEDGE DELAMINATED.  REMOVED AND REPLACED NR 4 L/E SLAT PER MM.
